Next Article in Journal
Using a Fuzzy Inference System to Obtain Technological Tables for Electrical Discharge Machining Processes
Next Article in Special Issue
Multiparametric Contractions and Related Hardy-Roger Type Fixed Point Theorems
Previous Article in Journal
Normal Partner Curves of a Pseudo Null Curve on Dual Space Forms
Previous Article in Special Issue
Averaging Methods for Second-Order Differential Equations and Their Application for Impact Systems
 
 

Order Article Reprints

Journal: Mathematics, 2020
Volume: 8
Number: 920

Article: A Regularity Criterion in Weak Spaces to Boussinesq Equations
Authors: by Ravi P. Agarwal, Sadek Gala and Maria Alessandra Ragusa
Link: https://www.mdpi.com/2227-7390/8/6/920

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop